If you need an accessible version of this item please contact JSTOR User Support

The Mathematical Power of Epicyclical Astronomy

Norwood Russell Hanson
Isis
Vol. 51, No. 2 (Jun., 1960), pp. 150-158
Stable URL: http://www.jstor.org/stable/226846
Page Count: 9
  • Download PDF
  • Cite this Item

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support
The Mathematical Power of Epicyclical Astronomy
Preview not available

Page Thumbnails

  • Thumbnail: Page 
150
    150
  • Thumbnail: Page 
151
    151
  • Thumbnail: Page 
152
    152
  • Thumbnail: Page 
153
    153
  • Thumbnail: Page 
154
    154
  • Thumbnail: Page 
155
    155
  • Thumbnail: Page 
156
    156
  • Thumbnail: Page 
157
    157
  • Thumbnail: Page 
158
    158